RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 89, Issue 3  


Generalization of the Multiplicative Fourier Transform and Its Properties
S. S. Volosivets
323
Extenders and $\varkappa$-Metrizable Compacta
V. M. Valov
331
On Annihilators of Polynomial Near-Rings
Sh. Ghalandarzadeh, P. Malakooti Rad, S. Shirinkam
342
An Example Related to the Sidon Property for $m$-Dependent Systems
V. F. Gaposhkin, Yu. S. Semenov
350
On a Class of Lattice Semigroup Functors
S. F. Kamornikov
355
The al-Husayn Equation $x^4+y^2=z^2$
S. Sh. Kozhegel'dinov
365
Existence of a Trade-Off Factorization of a Partially $4$-Homogeneous Graph
A. M. Magomedov
378
Transformation of the Triple Series of Gelfand, Graev, and Retakh into a Series of the Same Type and Related Problems
A. W. Niukkanen
384
Weighted Identities for the Solutions of Generalized Korteweg–de Vries Equations
S. I. Pokhozhaev
393
New Iterations with Errors for Approximating Common Fixed Points for two Generalized Asymptotically Quasi-Nonexpansive Nonself-Mappings
S. Thianwan
410
On the Boundedness of Lagrange Multipliers of the Kuhn–Tucker Theorem Applied to the Problem of Tikhonov Function Minimization
N. Ciric, D. Kostic
424
Asymptotically Optimally Reliable Circuits in the Basis $\{x_1\mathbin& x_2\mathbin& x_3,x_1\vee x_2\vee x_3,\overline x_1\}$ for Inverse Faults at the Inputs of Elements
V. V. Chugunova
440
Inverse Problem for Sturm–Liouville Operators on Hedgehog-Type Graphs
V. A. Yurko
459

Brief Communications
Mean Value of Sums of Partial Quotients of Continued Fractions
E. N. Zhabitskaya
472
Computer Solution of the Almost Empty Hexagon Problem
V. A. Koshelev
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019